# SDR WVER0725201593007

- Difficulty date: July 25, 2015
- Submitted: July 25, 2015
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N930LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15030
- Aircraft time: 25,804 hours, 21,641 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Diaphragm
- Part number: 4165100750X
- Condition: Cracked
- Location: Cabin
- Component: Passenger Seat, C&Daerospace
- Component part number: 41652001111AD
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT DIAPHRAGMS AT SEAT LOCATIONS 1A, 1DF, 2A, 2D, 3A, 3DF ARE CRACKED AT THE ATTACHMENT TABS.  REPAIRED SEAT DIAPHRAGMS ON SEATS 1A, 1DF, 2A, 2D, 3A & 3DF IAW EO CL600-2D24-25-L03392, CL600-2D24-25-L03390, CL600-2D24-25-L03391, CL600-2D24-25-L03388, CL600-2D24-25-L03389 & CL600-2D24-25-L03387.
